VOL. 16 · NO. 1 | June 1993
 
VIEW ALL ABSTRACTS +
Articles
Hiroshi TANGO
Tokyo J. Math. 16 (1), 1-29, (June 1993) DOI: 10.3836/tjm/1270128979
No abstract available
Kenzo KOMATSU
Tokyo J. Math. 16 (1), 31-35, (June 1993) DOI: 10.3836/tjm/1270128980
No abstract available
Norio EJIRI, Motoko KOTANI
Tokyo J. Math. 16 (1), 37-48, (June 1993) DOI: 10.3836/tjm/1270128981
No abstract available
Hiroyuki KAMADA
Tokyo J. Math. 16 (1), 49-60, (June 1993) DOI: 10.3836/tjm/1270128982
No abstract available
Fukuzo SUZUKI, Masaru TANIGUCHI
Tokyo J. Math. 16 (1), 61-98, (June 1993) DOI: 10.3836/tjm/1270128983
No abstract available
Masahide KATO
Tokyo J. Math. 16 (1), 99-119, (June 1993) DOI: 10.3836/tjm/1270128984
No abstract available
Hisao TAYA
Tokyo J. Math. 16 (1), 121-130, (June 1993) DOI: 10.3836/tjm/1270128985
No abstract available
Kazuo AKUTAGAWA, Atsushi TACHIKAWA
Tokyo J. Math. 16 (1), 131-145, (June 1993) DOI: 10.3836/tjm/1270128986
No abstract available
Toru IKEDA
Tokyo J. Math. 16 (1), 147-154, (June 1993) DOI: 10.3836/tjm/1270128987
Koji KATAYAMA, Makoto OHTSUKI
Tokyo J. Math. 16 (1), 155-170, (June 1993) DOI: 10.3836/tjm/1270128988
No abstract available
Keiji NISHIOKA
Tokyo J. Math. 16 (1), 171-177, (June 1993) DOI: 10.3836/tjm/1270128989
Yoshihiro SEKINE
Tokyo J. Math. 16 (1), 179-182, (June 1993) DOI: 10.3836/tjm/1270128990
Masao HARA
Tokyo J. Math. 16 (1), 183-190, (June 1993) DOI: 10.3836/tjm/1270128991
Koji SEKIGUCHI
Tokyo J. Math. 16 (1), 191-203, (June 1993) DOI: 10.3836/tjm/1270128992
No abstract available
Haruyoshi MITA
Tokyo J. Math. 16 (1), 205-216, (June 1993) DOI: 10.3836/tjm/1270128993
No abstract available
Takeshi KATO
Tokyo J. Math. 16 (1), 217-240, (June 1993) DOI: 10.3836/tjm/1270128994
Makoto KIMURA
Tokyo J. Math. 16 (1), 241-260, (June 1993) DOI: 10.3836/tjm/1270128995
No abstract available
Back to Top